# SDR LS1R088298

- Difficulty date: March 2, 2002
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N5027P
- Make and model: Hughes 369D
- Aircraft serial: 611002D
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 369D24518
- Part serial: 27129
- Condition: Noisy
- Location: N2 Dual Tach
- Part time: 84 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUAL TACH INDICATOR NOISY.
